American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Iacopo Barsotti. Factor sets and differentials on abelian varieties . Trans. Amer. Math. Soc. 84 (1957) 85-108. MR 0083178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Irwin Fischer. The moduli of hyperelliptic curves . Trans. Amer. Math. Soc. 82 (1956) 64-84. MR 0077997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Maxwell Rosenlicht. Automorphisms of function fields . Trans. Amer. Math. Soc. 79 (1955) 1-11. MR 0070211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wei-Liang Chow. Abelian varieties over function fields . Trans. Amer. Math. Soc. 78 (1955) 253-275. MR 0067527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Gorenstein. An arithmetic theory of adjoint plane curves . Trans. Amer. Math. Soc. 72 (1952) 414-436. MR 0049591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. Barsotti. Local properties of algebraic correspondences . Trans. Amer. Math. Soc. 71 (1951) 349-378. MR 0044868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Seidenberg. The hyperplane sections of normal varieties . Trans. Amer. Math. Soc. 69 (1950) 357-386. MR 0037548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. T. Muhly and O. Zariski. Hilbert's characteristic function and the arithmetic genus of an algebraic variety . Trans. Amer. Math. Soc. 69 (1950) 78-88. MR 0037547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wei-Liang Chow. On the genus of curves of an algebraic system . Trans. Amer. Math. Soc. 65 (1949) 137-140. MR 0028604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Oscar Zariski. The concept of a simple point of an abstract algebraic variety . Trans. Amer. Math. Soc. 62 (1947) 1-52. MR 0021694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Claude Chevalley. Intersections of algebraic and algebroid varieties . Trans. Amer. Math. Soc. 57 (1945) 1-85. MR 0012458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Oscar Zariski. The theorem of Bertini on the variable singular points of a linear system of varieties . Trans. Amer. Math. Soc. 56 (1944) 130-140. MR 0011572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. T. Muhly. Independent integral bases and a characterization of regular surfaces . Trans. Amer. Math. Soc. 54 (1943) 340-360. MR 0008914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Oscar Zariski. Foundations of a general theory of birational correspondences . Trans. Amer. Math. Soc. 53 (1943) 490-542. MR 0008468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1